# SDR SWAA2021040761754

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 17,613 hours, 7,962 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12405
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF COMPARTMENT WHILE OPENING DOOR / RR FE SLIDE PER MT 725-240-00-00. ISSUE #329904P/N OFF/ON; 5A3307-7S/N OFF: BNG12405 S/N ON: BNG29716
